# SDR CA991231017

- Difficulty date: November 28, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 7,470 hours
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: C2514900
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE ELECTRONIC POWER PLANT CONTROL UNIT FAILED P/N 182M27P09, AND NR 1 LOW PX TURBINE CLEARANCE ACTUATING CONTROL VALVE FAILED, P/N C2514900.
